MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07P70-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed elevated alinity i free t4 and provided the following data: on (b)(6) 2025, sample id (b)(6) result was > 64 (customer reference range 9-19 pmol/l).The customer reported that there was not enough sample to retest.The customer provided the following historical and additional thyroid test results: on (b)(6) 2024 (sample id (b)(6), free t4 was 15 pmol/l was and tsh was 3.42 mu/l, on (b)(6) 2025 (sample id (b)(6), free t4 was 15 pmol/l was and tsh was 3.40 mu/l, on (b)(6) 2024 (sample id (b)(6), free t4 was 14 pmol/l was and tsh was 5.68 mu/l, on (b)(6) 2025, sample id (b)(6), tsh was 1.29 mu/l.Per the customer discrepant results were not reported out to the medical provider.There was no reported impact to patient management.
 
Event or Problem Description
The customer observed elevated alinity i free t4 and provided the following data: on (b)(6) 2025, sample id (b)(6) result was 64 (customer reference range 9-19 pmol/l).The customer reported that there was not enough sample to retest.The customer provided the following historical and additional thyroid test results: on (b)(6) 2024 sample id (b)(6), free t4 was 15 pmol/l was and tsh was 3.42 mu/l.On (b)(6) 2025 sample id (b)(6), free t4 was 15 pmol/l was and tsh was 3.40 mu/l.On (b)(6) 2024 sample id (b)(6), free t4 was 14 pmol/l was and tsh was 5.68 mu/l.On (b)(6) 2025, sample id (b)(6) tsh was 1.29 mu/l.Per the customer discrepant results were not reported out to the medical provider.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue.Review of tracking and trending data identified an increase in complaints for the alinity i free t4 assay as well as an increase in complaint activity for reagent lot 73465ud00.However, accuracy testing was performed utilizing retained kits of lot 73465ud00 and noted that all testing passed, indicating the reagent lot is performing as expected.Device history record review did not identify any nonconformances, potential nonconformances or deviations associated with the complaint lot number and complaint issue.Per the limitations of the procedure section of the package insert, results should be used in conjunction with other data, e.G., symptoms, results of other thyroid tests, clinical impressions, etc.If the free t4 results are inconsistent with clinical evidence, additional testing is suggested to confirm the result.Details around reagent and specimen handling are outlined in the product package insert, while the alinity i system operations manual also provides information regarding further potential causes of elevated results.Based on the investigation, no systemic issue or deficiency of the alinity i free t4 reagent, lot 73465ud00 was identified.

Brand Name
ALINITY I FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24040641
Report Number3005094123-2026-00016
Device Sequence Number21101031
Product Code CEC
UDI-Device Identifier00380740121822
UDI-Public(01)00380740121822(17)260224(10)73465UD00
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2026
Device Catalogue Number07P70-30
Device Lot Number73465UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, AI01986; ALNTY I PROCESSING MODU, 03R65-01, AI01986
Patient SexUnknown